# SDR AALA201908209064

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 71,389 hours, 27,397 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 558CA01Y1
- Condition: Burned
- Location: Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED TO ELP ON ACCOUNT OF A/C BUS 2 FAILURE ENROUTE. WHEN AC BUS 2 FAULTED, WE DETECTED MOMENTARY ODOR OF SMOKE. APU BROUGHT ONLINE BUT FAILED TO PICK UP LOAD FOR FAILED BUS. AN EMERGENCY WAS DECLARED. MAINTENANCE COMPLIED WITH JOB CARD 26L000210001. INSPECTED #2 ENGINE IDG POWER CABLE(S) AND CONNECTORS WITH NO DEFECTS FOUND. REMOVED AND REPLACED RELAY/CONTACTORS 4XU2/30XU2/9XU/11XU IAW ESPM 20-46-50. REPLACED 19XU2 NETWORK PROTECTION IAW AMM 24-22-55 PAGEBLOCK 0401. OPS CHECK NORMAL IAW AMM 24-24-00-852/862/867-002.
